Vol. 55, No. 1, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
A note on compact semirings which are multiplicative semilattices

P. H. Karvellas

Vol. 55 (1974), No. 1, 195–205
Abstract

The topic of this note is the structure of a topological semiring in which a semilattice (commutative, idempotent and associative) multiplication, with identity and connected upper sets, has been postulated. Assuming the topology to be compact, additions compatible with the multiplication can be characterized for certain canonical subsets of the semiring. In particular instances the characterization of addition can be extended to the entire semiring itself.

Mathematical Subject Classification 2000
Primary: 22A99
Milestones
Received: 28 March 1973
Revised: 24 July 1973
Published: 1 November 1974
Authors
P. H. Karvellas